# SDR SIMA201809210002

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 5,620 hours, 3,740 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR SENSED THROUGH GASPERS AFTER APU BLEED TAKE-OVER W/ ENGINES RUNNING. C/W FIM TASK 21-20-00, SMOKE AND/ OR ABNORMAL SMELL IN PAX CABIN AND/OR COCKPIT, SMOKE / SMELL IN THE CABIN CAUSED BY THE APU TASK 49-10-00-810-813A. COULD NOT DUPLICATE.
